# SDR DALA2014120606423

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AROUND OF RIVET ON FLOOR SUPPORT -Y81.  REPLACED THE FLOOR SUPPORT LOCATED BETWEEN FRAMES 12 TO 16 IAW SRM 51-72-11 AND DWG D53112828, D53110984.
